Moderator: Silent One
angel282 wrote:I started microgynon 30 about 7 years ago and want to loose some weight and tone up but cant seem to shift any pounds at all. Also I have big cravings and eat quite a lot and get bloated quickly. I havent had very good skin either quite spotty. The only reason i went on the pill was so my periods were lighter as i used to get quite ill before i started my period (very bad cramps, dizzy spells and sometimes even blackouts) but i am very unhappy with my body so thinking about coming off of it
stacee93 wrote:Hi Ladies,
I am absolutely positive that this pill makes you gain weight. I have been on Dianete and Yasmin and Dianete is the only pill that worked for me but they made me come off it after a year. Every diet i have come accross _ tells you to eat the sort of foods that i am already eating and i have gone up nearly 3 dress sizes!!!!
Needless to say i have a doctors appointment booked for next week and i am coming straight off it. Want my size 10 body back
Users browsing this forum: No registered users and 7 guests